# SDR 97ZZZX217

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107AL
- Make and model: Bolkms BO105S
- Aircraft serial: S772
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: B232M
- Condition: Lead Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, THE NR 2 ENGINE FIRE LIGHT FLASHED ON AND OFF CONTINUOUSLY.  DESCENDED TO 300 FEET, CHECKED SHADOW FOR SMOKE, NONE SEEN, RETURNED TO BASE.  ALL ENGINE INSTRUMENTS NORMAL.  REMOVED NR 2 ENGINE COWL, INSPECTED LOWER DETECTOR, INSPECTED UPPER DETECTOR, FOUND LEAD LOOSE ON UPPER DETECTOR.  INSTALLED NEW LOCK WASHER AND NUT.  OPS CHECK OK.
